# SDR SWIA201438768

- Difficulty date: July 14, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 31,487 hours, 43,140 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR INBD AFT TOP REAR CRACKED.  INSTALLED INTERNAL AND EXTERNAL DOUBLER WITH THE ADDITION OF FILLER AT UPPER AFT AREA OF RT INBD AFT GEAR DOOR IAW ETD.
